Two sided bounds and positivity conditions for the Green function to periodic problem for a higher order ODE

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In the present paper we establish the positivity conditions and two-sided bounds for the Green function to the periodic problem for a nonautonomous higher order ordinary differential equation (ODE). These results enable us to formulate the positivity conditions for solutions to nonlinear equations.

Original languageEnglish
Pages (from-to)253-261
Number of pages9
JournalInternational Journal of Dynamical Systems and Differential Equations
Volume2
Issue number3-4
DOIs
StatePublished - 1 Jan 2009

Keywords

  • Green's function
  • ODE
  • Ordinary differential equation
  • Periodic problem
  • Positivity

ASJC Scopus subject areas

  • Engineering (all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization

Fingerprint

Dive into the research topics of 'Two sided bounds and positivity conditions for the Green function to periodic problem for a higher order ODE'. Together they form a unique fingerprint.

Cite this